Access count of this item: 83

Files in This Item:
File Description SizeFormat 
0191-13.pdf147.01 kBAdobe PDFView/Open
Title: 絶対単調数列に関する性質 (不等式に関する研究)
Authors: 一松, 信  KAKEN_name
荒木, 不二洋  KAKEN_name
Author's alias: HITOTSUMATSU, SHIN
ARAKI, HUZIHIRO
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 81
End page: 83
URI: http://hdl.handle.net/2433/107245
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.